# SDR AUS20010629

- Difficulty date: June 8, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly D3AF32C35
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 0001100132
- Condition: Corroded
- Location: Wing Spar
- Part time: 7,606 cycles
- Component: Wing Spar, Beech, 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING UPPER SPAR CAP CONTAINED PITTING CORROSION IN AN AREA LOCATED 355.6MM (14IN) OUTBOARD OF THE ENGINE NACELLE. THE PITTED AREA MEASURES APPROXIMATELY 152.4MM (6IN) SPANWISE AND 19.05MM(0.75IN) CHORDWISE. DEPTH OF CORROSION APPROXIMATELY 0.508MM(0.020IN). FOUND FOLLOWING STRIPPING FOR REPAINT.
